# SDR GTIA020295

- Difficulty date: April 21, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 59164605509
- Part serial: WEH270
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 9536 - LEFT GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR UP.  RECYCLED GEAR.  UPLATCH CHECK GEAR DOOR OPEN LIGHT ILLUMINATED.  REPLACED LANDING GEAR CONTROL VALVE AND ADJUSTED LEFT GEAR DOOR LATCH MECH.  PERFORMED GEAR SWING.  ALL SATISFACTORY AND LEAK CHECK GOOD. (M)
